SciELO - Scientific Electronic Library Online

 
vol.29 issue1SOME DIFFERENCE SEQUENCES DEFINED BY A SEQUENCE OF MODULUS FUNCTIONSGRAPHIC AND REPRESENTABLE FUZZIFYING MATROIDS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.29 no.1 Antofagasta May 2010

http://dx.doi.org/10.4067/S0716-09172010000100002 

Proyecciones Journal of Mathematics
Vol. 29, N° 1, pp. 9-15, May 2010.
Universidad Católica del Norte
Antofagasta - Chile


SOLVABILITY OF COMMUTATIVE RIGHT-NILALGEBRAS SATISFYING (b(aa))a = b((aa)a)*


Iván Correa
Irvin Roy Hentzel
Alicia Labra

Universidad De Chile, Chile


Correspondencia a:


Abstract

We study commutative right-nilalgebras of right-nilindex four satisfying the identity (b(aa))a = b((aa)a). Our main result is that these algebras are solvable and not necessarily nilpotent. Our results require characteristic ≠ 2, 3, 5.

2000 Mathematics Subject Classification : 17 A30.

Keywords : Polynomial identity: Nilpotency; Solvability; Rightnilalgebra.



References

[1] I. R. Hentzel, A. Labra, Generalized Jordan algebras, Linear Alg. and its Applications 422, pp. 326-330, (2007).        [ Links ]

[2] D. P. Jacobs, D. Lee, S. V. Muddana, A. J. Offut, K. Prabhu, T. Whiteley, Albert's User Guide. Department of Computers Science, Clemson University, (1993).        [ Links ]

[3] R. D. Schafer, An introduction to Nonassociative Algebras, Academic Press, New York - San Francisco - London, (1966).        [ Links ]

[4] K. A. Zhevlakov, A. M. Slinko, I. P. Shestakov, A. I. Shirshov, Rings that are nearly associative, Academic Press, New York - San Diego - San Francisco, (1982).        [ Links ]

[5] E. I. Zelmanov, V. G. Skosyrskii, Special Jordan nil algebras of bounded index, Algebra and Logik 22 (6), pp. 626-635, (1983).        [ Links ]

Received : July 2009. Accepted : December 2010

Iván Correa
Departamento de Matemática
Universidad Metropolitana de Ciencias de la Educación
J. P. Alessandri 774 - Santiago - Chile
e-mail : ivan.correa@umce.cl


Roy Hentzel
Department of Mathematics
Iowa State University
Ames - Iowa 50011-2064
e-mail : hentzel@iastate.edu


Alicia Labra
Departamento de Matemáticas
Facultad de Ciencias
Universidad de Chile, Casilla 653, Santiago - Chile
e-mail : alimat@uchile.cl

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License